# SDR IPXA2019050641835

- Difficulty date: May 6, 2019
- Submitted: May 8, 2019
- Operation: Air carrier
- Aircraft: N470UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25486
- Aircraft time: 27,713 hours, 16,817 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SDR EMERGENCY EGRESS LIGHT BELOW L-1 DOOR INOP. R&R EMERGENCY EGRESS LIGHT BELOW L-1 DOOR IAW MM 33-51-6 PAGE BLOCK 401. OPS CHECK NORMAL.
